EconPapers    
Economics at your fingertips  
 

Optical soliton perturbation with nonlinear damping and saturable amplifiers

Anjan Biswas

Mathematics and Computers in Simulation (MATCOM), 2001, vol. 56, issue 6, 521-537

Abstract: The method of multiple-scale perturbation method is developed in a new way to study the propagation of optical solitons through a fiber governed by the perturbed nonlinear Schrödinger’s equation. We show that by newly introducing a proper definition of the phase of the soliton for the first time, one can obtain the correction to the pulse at the higher order. Also, numerical simulations support the analytical argument.

Keywords: Multiple-scale perturbation; Optical soliton; Nonlinear damping (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401003226
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:56:y:2001:i:6:p:521-537

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:56:y:2001:i:6:p:521-537